# SDR QXEA2020082700265

- Difficulty date: August 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 4,890 hours, 2,907 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 370 LAVATORY SMOKE MASTER WARNING.  A PERSON HAD JUST ENTERED THE LAVATORY FLIGHT ATTENDANT REPORTED.  NO SMOKE OR SIGN OF SMOKE.  STAYED ON FOR 15 SECONDS. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL CHECK  OF AFT LAVATORY SMOKE DETECTOR REF E175 AMM TASK 26-14-01-720-801-A.  FUNCTION CHECK GOOD.  A/C OK FOR CONTINUED SERVICE.
